heather83 Posted September 17, 2012 Report Share Posted September 17, 2012 Its been a week since surgery and only just now feeling a little 'normal'! All of my pain meds were making real sick so was vomiting for the first three days (ouch is all i can say!!!!!!). So they told me to try tramadol ( bad idea!!!!), ended up in the emergency with a bad reaction.....i had headaches, blurred vision, just not with it and hallucinations!!! It was sooo scary!!! So all of this has just made me recovery slower. The last 6 days has been a nightmare! So i am now officially allergic to every painkiller but panadol! So im just taking panadol every 4-6 hrs and constant ice packs and hoping it will be enough. But on the upside, im walking around and feel a bit more normal today and i go back to my doctor on wednesday to get my tape/dressings changed which will be good. So hopefully it's all uphill from here Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.